# SDR SWAA2024122074621

- Difficulty date: December 6, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERNAL STRUCTURE LOCATED BS 847 AT LEVEL LBL 30 AFT CARGO COMPARTMENT 2024-748286<[01] REPLACED WEB LOCATED BS 847 TO BS 867 AT LEVEL LBL 30 AFT CARGO COMPARTMENT IAW: B737-700 SRM 51-40-02 DWG: 149A8100 SHEET: 1REV: - SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB LOCATED BS 847 TO BS 867 AT LEVEL LBL 30 AFT CARGO COMPARTMENT IAW: B737-700 SRM 51-40-02 DWG: 149A8100 SHEET: 1REV: - SEE INDIVIDUAL SIGN OFF BELOW.
